# SDR ASAA2016051016687

- Difficulty date: May 10, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 28,369 hours, 8,676 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 2020201
- Part serial: 8483
- Condition: Failed
- Location: Fuel Compensator
- Part time: 28,367 hours, 8,675 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 800-28EA-16443-1, FOUND NR 1 TANK COMPENSATOR OUT OF LIMITS IAW AMM 28-41-21-710-801.  READ 61 PICOFARADS, LIMIT 58.7.  ACFT GROUNDED.  REPLACED THE NR 1 TANK COMPENSATOR PROBE IAW AMM 28-41-21/401. THE NEW NR 1 TANK COMP PROBE OP-CHECKS GOOD IAW AMM 28-41-00-730-801.
